Alert archive / Kentucky / Wind Advisories in 2026
Wind Advisory 4, NWS Jackson, KY
NWS Jackson, KY issued this wind advisory at Mar 15, 2026, 12:36 PM EDT for 21 counties in Kentucky. It took effect at Mar 16, 2026, 12:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2026, 12:36 PM EDT (16:36 UTC)
- In effect from
- Mar 16, 2026, 12:00 AM EDT
- Expired
- Mar 16, 2026, 6:15 AM EDT
- In force
- 6 hr
- Issued by
- NWS Jackson, KY
All 21 counties
Bell County, KY, Breathitt County, KY, Clay County, KY, Elliott County, KY, Floyd County, KY, Harlan County, KY, Johnson County, KY, Knott County, KY, Knox County, KY, Lee County, KY, Leslie County, KY, Letcher County, KY, Magoffin County, KY, Martin County, KY, Morgan County, KY, Owsley County, KY, Perry County, KY, Pike County, KY, Rowan County, KY, Whitley County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 18 km from the middle of the area, began a volume at 16:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.6 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2291 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 418 m²/s²
- 0-3 km storm-relative helicity
- 394 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
522 WWUS73 KJKL 151636 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 1236 PM EDT Sun Mar 15 2026 KYZ052-085>088-104-106>120-160045- /O.NEW.KJKL.WI.Y.0004.260316T0400Z-260316T1200Z/ Rowan-Whitley-Knox-Bell-Harlan-Elliott-Morgan-Johnson-Wolfe- Magoffin-Floyd-Lee-Breathitt-Knott-Owsley-Perry-Clay-Leslie- Letcher-Martin-Pike- Including the cities of Corbin, Salyersville, Booneville, Prestonsburg, Hyden, South Williamson, Coal Run, Beattyville, Hazard, West Liberty, Pineville, Pippa Passes, Middlesboro, Manchester, Morehead, Sandy Hook, Williamsburg, Harlan, Paintsville, Barbourville, Jackson, Wheelwright, Campton, Jenkins, Inez, Whitesburg, Cumberland, Pikeville, Elkhorn City, and Hindman 1236 PM EDT Sun Mar 15 2026 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT MONDAY... * WHAT...South winds 10 to 20 mph with gusts up to 45 mph expected. * WHERE...Portions of east central, northeast, south central, and southeast Kentucky. * WHEN...From midnight tonight to 8 AM EDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KYZ044-050-051-058>060-068-069-079-080-083-084-160045- /O.EXT.KJKL.WI.Y.0003.000000T0000Z-260316T1000Z/ Fleming-Montgomery-Bath-Estill-Powell-Menifee-Rockcastle-Jackson- Pulaski-Laurel-Wayne-McCreary- Including the cities of Mount Sterling, McKee, Clay City, Owingsville, Frenchburg, Jeffersonville, Ravenna, Stanton, Mount Vernon, Flemingsburg, Annville, Monticello, Somerset, Stearns, London, Whitley City, Camargo, Brodhead, Burnside, and Irvine 1236 PM EDT Sun Mar 15 2026 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM EDT MONDAY... * WHAT...South winds 10 to 20 mph with gusts up to 40 mph through early evening. Another round of south to southwest winds at 15 to 25 mph with gusts up to 50 mph expected late tonight. * WHERE...Portions of east central, south central, and southeast Kentucky. * WHEN...Until 6 AM EDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Elevated fire danger is forecast through this evening. Any new fires could spread rapidly. Remember that Kentucky regulations make it illegal to burn between the hours of 6 AM and 6 PM within 150 feet of any woodland or brushland during the Spring Forest Fire Season. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ GEERTSON
3 follow-up statements
892 WWUS73 KJKL 152315 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 715 PM EDT Sun Mar 15 2026 KYZ044-050-051-058>060-068-069-079-080-083-084-160800- /O.CON.KJKL.WI.Y.0003.000000T0000Z-260316T1000Z/ Fleming-Montgomery-Bath-Estill-Powell-Menifee-Rockcastle-Jackson- Pulaski-Laurel-Wayne-McCreary- Including the cities of Monticello, Jeffersonville, Stearns, Brodhead, Mount Vernon, Frenchburg, Camargo, Somerset, Ravenna, Stanton, Whitley City, Annville, Owingsville, London, Irvine, Clay City, Mount Sterling, Flemingsburg, McKee, and Burnside 715 PM EDT Sun Mar 15 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... * WHAT...South winds 10 to 20 mph with gusts up to 40 mph through early evening. Another round of south to southwest winds at 15 to 25 mph with gusts up to 50 mph expected late tonight. * WHERE...Portions of east central, south central, and southeast Kentucky. * WHEN...Until 6 AM EDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Elevated fire danger is forecast through this evening. Any new fires could spread rapidly. Remember that Kentucky regulations make it illegal to burn between the hours of 6 AM and 6 PM within 150 feet of any woodland or brushland during the Spring Forest Fire Season. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KYZ052-085>088-104-106>120-160800- /O.CON.KJKL.WI.Y.0004.260316T0400Z-260316T1200Z/ Rowan-Whitley-Knox-Bell-Harlan-Elliott-Morgan-Johnson-Wolfe- Magoffin-Floyd-Lee-Breathitt-Knott-Owsley-Perry-Clay-Leslie- Letcher-Martin-Pike- Including the cities of Manchester, Elkhorn City, Coal Run, Beattyville, Williamsburg, Jenkins, Hazard, Barbourville, Campton, Salyersville, Pikeville, Hindman, West Liberty, Prestonsburg, Sandy Hook, Wheelwright, Pippa Passes, Middlesboro, Morehead, Hyden, South Williamson, Jackson, Whitesburg, Booneville, Cumberland, Inez, Pineville, Corbin, Harlan, and Paintsville 715 PM EDT Sun Mar 15 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT MONDAY... * WHAT...South winds 10 to 20 mph with gusts up to 45 mph expected. * WHERE...Portions of east central, northeast, south central, and southeast Kentucky. * WHEN...From midnight tonight to 8 AM EDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ GREIF
196 WWUS73 KJKL 160030 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 830 PM EDT Sun Mar 15 2026 KYZ044-050-051-058>060-068-069-079-080-083-084-161000- /O.CON.KJKL.WI.Y.0003.000000T0000Z-260316T1000Z/ Fleming-Montgomery-Bath-Estill-Powell-Menifee-Rockcastle-Jackson- Pulaski-Laurel-Wayne-McCreary- Including the cities of Monticello, Jeffersonville, Stearns, Brodhead, Mount Vernon, Frenchburg, Camargo, Somerset, Ravenna, Stanton, Whitley City, Annville, Owingsville, London, Irvine, Clay City, Mount Sterling, Flemingsburg, McKee, and Burnside 830 PM EDT Sun Mar 15 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... * WHAT...South to southwest winds at 15 to 25 mph with gusts up to 50 mph expected late tonight. * WHERE...Portions of east central, south central, and southeast Kentucky. * WHEN...Until 6 AM EDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KYZ052-085>088-104-106>120-161000- /O.CON.KJKL.WI.Y.0004.260316T0400Z-260316T1200Z/ Rowan-Whitley-Knox-Bell-Harlan-Elliott-Morgan-Johnson-Wolfe- Magoffin-Floyd-Lee-Breathitt-Knott-Owsley-Perry-Clay-Leslie- Letcher-Martin-Pike- Including the cities of Manchester, Elkhorn City, Coal Run, Beattyville, Williamsburg, Jenkins, Hazard, Barbourville, Campton, Salyersville, Pikeville, Hindman, West Liberty, Prestonsburg, Sandy Hook, Wheelwright, Pippa Passes, Middlesboro, Morehead, Hyden, South Williamson, Jackson, Whitesburg, Booneville, Cumberland, Inez, Pineville, Corbin, Harlan, and Paintsville 830 PM EDT Sun Mar 15 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT MONDAY... * WHAT...South winds 10 to 20 mph with gusts up to 45 mph expected. * WHERE...Portions of east central, northeast, south central, and southeast Kentucky. * WHEN...From midnight tonight to 8 AM EDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ GREIF
522 WWUS73 KJKL 161015 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 615 AM EDT Mon Mar 16 2026 KYZ052-085>088-104-106>120-161115- /O.CAN.KJKL.WI.Y.0004.000000T0000Z-260316T1200Z/ Rowan-Whitley-Knox-Bell-Harlan-Elliott-Morgan-Johnson-Wolfe- Magoffin-Floyd-Lee-Breathitt-Knott-Owsley-Perry-Clay-Leslie- Letcher-Martin-Pike- Including the cities of Sandy Hook, Hindman, Campton, Whitesburg, Harlan, Paintsville, Hyden, Middlesboro, South Williamson, Cumberland, Pineville, Elkhorn City, West Liberty, Wheelwright, Barbourville, Booneville, Jackson, Williamsburg, Prestonsburg, Jenkins, Beattyville, Corbin, Inez, Salyersville, Morehead, Pippa Passes, Coal Run, Pikeville, Hazard, and Manchester 615 AM EDT Mon Mar 16 2026 ...WIND ADVISORY IS CANCELLED... Winds have diminished below advisory level. $$ KYZ044-050-051-058>060-068-069-079-080-083-084-161115- /O.EXP.KJKL.WI.Y.0003.000000T0000Z-260316T1000Z/ Fleming-Montgomery-Bath-Estill-Powell-Menifee-Rockcastle-Jackson- Pulaski-Laurel-Wayne-McCreary- Including the cities of Mount Sterling, Brodhead, Burnside, Monticello, Flemingsburg, Annville, McKee, London, Somerset, Clay City, Stearns, Mount Vernon, Jeffersonville, Owingsville, Stanton, Irvine, Frenchburg, Camargo, Ravenna, and Whitley City 615 AM EDT Mon Mar 16 2026 ...WIND ADVISORY HAS EXPIRED... Winds have diminished below advisory level. $$ GINNICK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this wind advisory went out at Mar 15, 10:57 AM EDT, 1 hour 39 minutes earlier. Its key messages:
- Warm, dry, and windy weather will lead to elevated fire danger today.
- A Wind Advisory is in effect from until 8 PM today for the western portions of the area. Expect environmental wind gusts up to around 40 mph in the advisory area.
- A line of strong to severe showers and thunderstorms will sweep through late tonight into early Monday morning, bringing a risk for damaging winds and brief tornadoes.
- Temperatures will plummet Monday morning, quickly changing rain to snow showers. Heavy bursts of snow and strong winds could cause hazardous travel conditions for the Monday evening commute.
- Winter temperatures briefly return on Tuesday, with highs only reaching the lower to middle 30s.
Area forecast discussion, Mar 15, 10:57 AM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION...CORRECTED National Weather Service Jackson KY 1057 AM EDT Sun Mar 15 2026 .KEY MESSAGES... - Warm, dry, and windy weather will lead to elevated fire danger today. - A Wind Advisory is in effect from until 8 PM today for the western portions of the area. Expect environmental wind gusts up to around 40 mph in the advisory area. - A line of strong to severe showers and thunderstorms will sweep through late tonight into early Monday morning, bringing a risk for damaging winds and brief tornadoes. - Temperatures will plummet Monday morning, quickly changing rain to snow showers. Heavy bursts of snow and strong winds could cause hazardous travel conditions for the Monday evening commute. - Winter temperatures briefly return on Tuesday, with highs only reaching the lower to middle 30s. && .UPDATE... Issued at 1045 AM EDT SUN MAR 15 2026 The Dense Smoke Advisory has been cancelled. Mixing has increased with diurnal heating, providing better smoke dispersion around yesterday's controlled burns. As winds increase, expect southerly gusts to between 25 and 35 mph across much of the area this afternoon, though gusts to around 40 mph are still expected along and west of the Pottsville Escarpment. Given southerly downslope flow and current trends, dew points were lowered a couple of degrees and afternoon maximum temperatures were raised a couple degrees. Forecast highs this afternoon now range from 75 to 80F while minimum humidity values range from 25 to 35 percent. The Hot-Dry-Windy Index continues to show values in the 90th to 95th percentile across most of the area which is supportive of elevated wildland fire danger. UPDATE Issued at 805 AM EDT SUN MAR 15 2026 Updated the grids with the latest observational data. Winds should begin to pick up through the morning as the inversion mixes out. The forecast remains on track. && .SHORT TERM...(This afternoon through Monday evening) Issued at 649 AM EDT SUN MAR 15 2026 Looking at the big picture across CONUS, bands of heavy snow and lightning are off occurring in NW Iowa. This is associated with a strong surface low, embedded in a long-wave trough. This trough is expected to dig south through this afternoon, in the Central Plains. The surface low is centered over Iowa, and is expected to track east- northeast into the Great Lakes sometime Monday. However, a strong llJ with 850-mb winds of 40 to 50 kts will gradually increase in strength as a cold front approaches the area from the west. Warm moist southerly flow will allow for temperatures to warm into the 70s today. Winds will gust starting by mid-morning after the inversion erodes/mixes out. BUFKIT mixed later momentum transfer continues to highlight mixing potential of 30-40 kts. the HREF and LREF Ensembles have shown the greatest probabilities of seeing wind gusts over 35 mph would be along and west of the I-75 corridor. A Wind Advisory remains in effect west of the Pottsville Escarpment through 8 PM EDT today. As the cold front approaches towards midnight tonight instability will be waning, though forcing will be more than enough to produce a organized line of isolated to scattered showers with embedded isolated thunderstorms. This line, better known as a QLCS, will precede the cold front, and could produce strong to damaging wind gusts as well as a breif spin up tornado. The SPC has placed the western portion of the CWA in a Slight Risk (Level 2/5) for severe weather, while the eastern half is in a Marginal Risk (Level 1/5). The dividing line between the slight and marginal risk extends just west of Morehead and Jackson, before going east of Middlesboro. On these outlooks a hatched area indicates a Level 1 intensity, for wind and tornado threats across nearly all of eastern Kentucky, indicating an environment supportive of at least isolated significant wind gusts (74+ mph) and EF-2 tornadoes. Although, the greatest environment in our forecast area remains southwest of KY-15 and over the Eastern Bluegrass. Sunday night, warm temperatures in the low 60s will remain across the area through midnight. Once the QLCS line moves through between 2-5 AM EDT Monday, temperatures will drop sharply. By 9 AM EDT, temperatures will likely be in the low 30s to near 50 from west to east across the area. Monday, temperatures will continue to fall through the day with highs in the upper 30s to near 50 from west to east. Notice how there's little to no change from "Sunday nights" low temperature and Mondays high temperature. That's because they will likely occur within a few hours of each other Monday morning as this front goes through. Rain- snow will eventually change over to snow showers through the morning Monday, and continue through the early evening. General snow accumulations of a half inch are expected, though the high terrain of Bell and Harlan counties could see 1-2 inches of snow. It is also important to note that given how warm its been, it may take a while to accumulate on grassy surfaces. As the surface low and cold front both lift towards the Upper Great Lakes, a tightening pressure gradient will lead to windy conditions through the day, winds are forecasted with sustained winds of 15-25 mph and gusts 25-30 mph. This will lead to wind chills 10 degrees colder than the air temperature, falling into the low to upper 20s by late afternoon, and trending colder there after. .LONG TERM...(Monday night through Saturday) Issued at 419 AM EDT SUN MAR 15 2026 Low level cold air advection in moist, brisk upslope flow will be ongoing at the start of the period. With the mixed convective layer extending through the DGZ, snow showers to varying extent will be ongoing, with the greatest concentration in the favored terrain of southeast KY. Based on forecast soundings, the NBM POP looked underdone and the POP was raised for the official forecast on Monday night. There is still some concern that it may not be high enough. With time, the frontal inversion will be lowering and the moisture will be mixing away, and by Tuesday morning nothing more than flurries should remain over the eastern portion of the forecast area. The last of the flurries then end on Tuesday and skies clear as surface high pressure builds in from the west. With clear skies and light winds with high pressure overhead to start Tuesday night, temperatures should readily fall during the evening. A shortwave trough will approach in northwest flow aloft overnight, while warm air advection returns as the surface high departs to the east. The shortwave and isentropic lift will result in increasing clouds which should halt the fall for temperatures later in the night. How quickly the clouds thicken will affect how cold it gets, which leads to some uncertainty for low temperatures. The column will be moistening largely from the top down Tuesday night into Wednesday. Eventually, drying aloft will begin on Wednesday. What is uncertain is whether or not virga can moisten the lower levels enough to allow for precip to reach the ground on Wednesday before the drying aloft occurs. At this point, low POPs for precip (rain and/or snow) are being carried only in our northern counties on Wednesday. Overall, a warming trend is forecast Wednesday through Friday, with mild temperatures then persisting during the weekend. Model discrepancies grow during the period, particularly concerning timing/placement of surface systems. However, generalized west northwest flow aloft is expected, without conditions favorable for significant moisture return, and the POP is placed at 20% or less each period. && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) ISSUED AT 750 AM EDT SUN MAR 15 2026 VFR conditions prevail through most TAF period. There may be smoke from a previous prescribed/wildland fire in the Daniel Boone National Forest. Periodic visibility obstructions due to smoke are possible at or in the vicinity of the LOZ and SME airfields through 14Z. In addition to the outside smoke chance, LLWS is in each TAF through 13-14Z this morning, with southerly winds up to 35 knots expected at all terminals. A low-level jet develops ahead of an approaching strong cold front, leading to the LLWS threat. After 14Z Sunday morning conditions will be gusty at all terminals due to this low- level jet. -SHRA start to work into the area around and after 06Z with a strong cold front. -RA will take over at most TAF sites before the end of the TAF period. Lower ceilings and some vis reductions intro MVFR are expected. Winds will gust 20-25 kts. && .JKL WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 8 PM EDT this evening for KYZ044-050-051- 058>060-068-069-079-080-083-084. && UPDATE...GEERTSON SHORT TERM...GINNICK LONG TERM...HAL AVIATION...GINNICK
Hazardous weather outlook, Mar 15, 10:35 AM EDT, 2 hours 1 minute before
Hazardous Weather Outlook National Weather Service Jackson KY 1035 AM EDT Sun Mar 15 2026 KYZ052-085>088-104-106>120-161445- Rowan-Whitley-Knox-Bell-Harlan-Elliott-Morgan-Johnson-Wolfe-Magoffin- Floyd-Lee-Breathitt-Knott-Owsley-Perry-Clay-Leslie-Letcher-Martin- Pike- 1035 AM EDT Sun Mar 15 2026 This Hazardous Weather Outlook is for a portion of eastern Kentucky. .DAY ONE...This afternoon and tonight. Strong southwesterly wind gusts to between 25 and 35 mph are expected this afternoon and evening. Another round of strong wind gusts is expected late tonight. There is a risk of isolated severe showers and thunderstorms late tonight and early Monday morning. If severe weather materializes, the main hazards would be damaging winds or a brief spin-up tornado. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Light snow accumulations are possible Monday and Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. KYZ044-050-051-058>060-068-069-079-080-083-084-161445- Fleming-Montgomery-Bath-Estill-Powell-Menifee-Rockcastle-Jackson- Pulaski-Laurel-Wayne-McCreary- 1035 AM EDT Sun Mar 15 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for a portion of eastern Kentucky. .DAY ONE...This afternoon and tonight. Strong southwesterly wind gusts of up to 40 mph are expected this afternoon and early evening. Strong winds are expected again late tonight. There is a risk of isolated to scattered severe showers and thunderstorms late tonight and early Monday morning. If severe weather materializes, the main hazards would be damaging winds or a brief spin-up tornado. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Light snow accumulations are possible Monday and Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GEERTSON
In the hours before
Special weather statement, Mar 15, 12:30 PM EDT, 6 minutes before
Special Weather Statement National Weather Service Jackson KY 1230 PM EDT Sun Mar 15 2026 KYZ052-060-085>088-104-106>120-160000- Rowan-Menifee-Whitley-Knox-Bell-Harlan-Elliott-Morgan-Johnson- Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-Owsley-Perry-Clay-Leslie- Letcher-Martin-Pike- Including the cities of Morehead, Frenchburg, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 1230 PM EDT Sun Mar 15 2026 ...Elevated Fire Danger Through This Evening... Southerly winds at 10 to 15 mph will gust to between 25 and 35 mph at times. These gusty winds will combine with relative humidity levels in the 25 to 40 percent range leading to elevated fire danger. Any new fires could spread rapidly. Remember that Kentucky regulations make it illegal to burn between the hours of 6 AM and 6 PM within 150 feet of any woodland or brushland during the Spring Forest Fire Season. GEERTSON
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 2:13 PM EDT | Winter Weather Advisory | JKL | Bell, Floyd, Harlan, Knott, Leslie, Letcher and 3 more | 42 hr |
Nearby
Wind Advisories in Kentucky, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.